Bright and dark 1– soliton solutions to perturbed Schrodinger – hirota equation with power law nonlinearity via semi – inverse variation method and ansatz method

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    This paper studies perturbed Schrodinger Hirota equation with power law nonlinearity by obtaining its 1 – soliton solutions via He’s semi – inverse variation method and the Ansatz method and the results reveal that these methods are very effective ones for obtaining exact solutions to various types of nonlinear evolution equations appearing in the studies of science and engineering.


  • Keywords


    Fiber Optics; Optical Soliton; Group Velocity Dispersion (GVD); Third Order Dispersion (TOD).

  • References


      [1] A. Chabachoub, B.Kibler, C. Finot, G. Milot, M. Onoroto, J.M. Dudley and A.V. Babanin, The nonlinear Schrodinger equation and the propagation of weakly nonlinear waves in optical fibers and on the water surface, Ann. Phys. 361, 490 - 500 (2015). https://doi.org/10.1016/j.aop.2015.07.003.

      [2] D. Chiron, Travelling waves for the nonlinear Schrodinger equation with general nonlinearity in dimension one, Nonlinearity 25, 813 – 850 (2012). https://doi.org/10.1088/0951-7715/25/3/813.

      [3] A. Biswas, M. Mirzazadeh and M.Eslami, Dispersive dark optical soliton with Schrodinger – Hirota equation by G//G – expansion approach in power law medium, Optik 125, 4215 – 4218 (2014). https://doi.org/10.1016/j.ijleo.2014.03.039.

      [4] A. Biswas, A. J. M. Jawad, W. N. Manrakhan, A. K. Sarma and K. R. Khan, Optical solitons and complexitons of the Schrodinger – Hirota equation, OPT LASER TECHNOL, 44(7) 2265 – 2269 (2012). https://doi.org/10.1016/j.optlastec.2012.02.028.

      [5] A. J. M. Jawad, The sine – cosine function method for the exact solutions of the nonlinear partial differential equations, IJRRAS 13(1), 186 – 191 (2012).

      [6] A. J. M. Jawad, S. Kumar and A. Biswas, Soliton solutions of a few nonlinear wave equations in engineering sciences, SCI IRAN D 21(3), 861 – 869 (2014).

      [7] M. Akbari, the Modified Simple Equation Method for Finding the Exact Solutions of Nonlinear PDEs in Mathematical Physics, Quant.Phys. Lett. 3(3), 33 -36 (2014).

      [8] A. Biswas, Soliton Solutions of the Perturbed Resonant Nonlinear Schrodinger Equation with Full Nonlinearity by Semi-inverse Variational Principle, Quant. Phys.Lett. 1(2), 79 – 83 (2013).

      [9] S. El – Ganaini, Applications of He’s Variational principle and the First Integral Method to the Gardner Equation, Appl. Math. Sci., 6(86), 4249 – 4260 (2012).

      [10] A. Jabbari, H. Kheiri and A. Bekir, Exact solutions of the coupled Higgs equation and the Maccari system using He’s semi – inverse method and ( expansion method, Comput. Math. Appl., 62, 2177 – 2186 (2011). https://doi.org/10.1016/j.camwa.2011.07.003.

      [11] H. Kheir, A. Jabbari, A. Yildrim and A. K. Alomari, He’s semi- inverse method for soliton solutions of Boussinesq system, World Journal of Modelling and Simulation, 9(1), 3 0 13, (2013).

      [12] M. Mirzazadeh, Topological and non-topological soliton solutions of Hamiltonian amplitude equation by He’s semi-inverse method and ansatz approach, Journal of Egyptian Mathematical Society, 23, 292 – 296 (2015). https://doi.org/10.1016/j.joems.2014.06.005.

      [13] M. Najafi, S. Arbabi and M. Najafi, He’s semi-inverse method for Camassa-Holm equation and simplified modified Camassa-Holm equation, International Journal of Physical Research 1(1), 1 – 6 (2013). https://doi.org/10.14419/ijpr.v1i1.679.

      [14] O. Guner, Bright and dark soliton solution of the nonlinear partial differential equations system, New Trends in Mathematical Sciences, 3(4), 154 – 163 (2015).

      [15] M. Mirzazadeh, Topological and non-topological soliton solutions of Hamiltonian amplitude equation by He’s semi-inverse method and ansatz approach, Journal of Egyptian Mathematical Society, 23, 292 – 296 (2015). https://doi.org/10.1016/j.joems.2014.06.005.

      [16] H. Triki, A. Yildrim, T. Hayat, O. M. Aldossar and A. Biswas, Topological and non-topological soliton solutions of the Bertherton equation, Proceedings of the Romanian Academy Series A, vol. 13, No. 2, 103 – 108 (2012).


 

View

Download

Article ID: 7795
 
DOI: 10.14419/ijpr.v5i2.7795




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.